# SDR YENA2024031200376

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP CORROSION ON SHARE CLIP BTW FR88 STGR 27RH-STGR 28RH AFT CARGO COMPARTMENT STRUCTURE; REF: TOMX W/O 2482 N/R 00271 SHARE CLIP REPLACED PER EMB 190 SRM 51-41-02 AND SRM 51-43-03. (CONSIDERED A MAJOR REPAIR)
